# SDR USAA2013091300023

- Difficulty date: September 8, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 61,696 hours, 23,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N5161U39
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK,  CORROSION ON FLOOR SUPPORT FITTING BETWEEN BS 324 - 333, RBL 3.  REPLACED FLOOR SUPPORT FITTING IAW SRM 51-10-02, 53-00-04-1A & 51-20-01.
